DOCUMENTA MATHEMATICA, Vol. 14 (2009), 691-697

Finnur Lárusson

Affine Simplices in Oka Manifolds

We show that the homotopy type of a complex manifold $X$ satisfying the Oka property is captured by holomorphic maps from the affine spaces $\C^n$, $n\geq 0$, into $X$. Among such $X$ are all complex Lie groups and their homogeneous spaces. We present generalisations of this result, one of which states that the homotopy type of the space of continuous maps from any smooth manifold to $X$ is given by a simplicial set whose simplices are holomorphic maps into $X$.

2000 Mathematics Subject Classification: Primary 32Q55. Secondary 18G30, 32C18, 55U10.

Keywords and Phrases: Complex manifold, Stein manifold, Oka manifold, Oka property, simplicial set, singular set, affine simplex, homotopy type, weak equivalence.

Full text: dvi.gz 15 k, dvi 31 k, ps.gz 553 k, pdf 105 k.